# SDR ARWR9607003

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 235 Lbl 66
- Part time: 6,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 235 AT LBL 66 CORRODED SECTION AT DUCT CUT-OUT.  MECHANICALLY REMOVED CORRODED SECTION.  FABRICATED AND INSTALLED 7075.T6 .090 INCH DOUBLER IAW MHA ENGINEERING, INC., E. O. MHA-3067 UNDER AMRC W.O. 960165.  (X)
